Hi, I have been on Cerazette for almost 2 years

Patient : Hi, I have been on Cerazette for almost 2 years now and every so often I get some brown discharge as I occasionally forget to take it at the same time every evening. However for the last 2 weeks I have had brown discharge and stomach cramps although I did take 1 pill late. Could this be related to taking the pill late or could I be pregnant? Also if it is related to the pill is there any way I could make it stop more quickly? It's starting to affect my relationship. Thanks.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

Q: I fell about two weeks ago directly on my buttocks. I was immediately black and blue so started icing. It seemed to t...

Q: I am a long sufferer of depression and have within the last few weeks been put back on my original anti depressants (...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews